# SDR AALA202303214785

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A320*
- Aircraft serial: 6230
- Aircraft time: 28,304 hours, 11,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND CREW REPORTED THAT THERE IS A ROPE OR LANYARD HANGING DOWN FROM THE L4 DOOR ON THE EXTERIOR OF THE AIRCRAFT. MAINTENANCE SECURED MOORING LINE FOR THE L4 DOOR ESCAPE SLIDE ASSEMBLY PER AMM 25-62-44.
